Q. What can be the cause of burning sensation in eyes after ICL surgery?

Answered by
Dr. Manjunath Natarajan
and medically reviewed by Dr. Divya Banu M
Published on Mar 22, 2019

Hello doctor,

I did my ICL surgery six months back. Now my right eye is burning. What can be the cause of that?

Dr. Manjunath Natarajan

Ophthalmology (Eye Care)
#

Hello,

Welcome to icliniq.com.

A burning sensation is the chief complaint of patients with dry eyes. The causes of dry eye are several in number and ICL surgery by itself rarely causes dry eye. Although there are innumerable causes of dry eyes, the treatment is purely based on the severity of symptoms and usually starts with carboxymethylcellulose acetate 0.5 % eye drops. In case you do want to find out the exact cause of your dry eyes, you would need to get a thorough eye exam with or without eye or blood tests. In case you have any further questions, kindly send me a scanned copy of your doctors report, test reports. I will do my best to help you.

Ask a QueryAsk a Query Consult by PhoneConsult by Phone Video ChatVideo Chat
Also Read Answers From:

Related Questions & Answers


I have dry eyes and feel heaviness and pain. What can be done?

Query: Hello doctor, I am 42 years old female going through dry eyes for the past 45 days. I have been to three different doctors but no relief. I feel heaviness in the eyes along with pain and redness. I have been given a gel and a tube (Systane eye drop and Ara gel). Please help.  Read Full >>


Dr. Zubair A Shaikh
Eye Care Ophthalmologist

Answer: Hi, Welcome to icliniq.com. Dry eye syndrome is a condition which can best be managed but cannot be treated, since it is caused by multiple factors like age, environment, etc. The good thing is that it is not dangerous. You are already using Systane (Propylene glycol) and Ara gel (Hydroxypropyl me...  Read Full

Please suggest Ayurveda treatment for back pain and burning sensation in eyes.

Query: Hi doctor, I am 30 years old and since past eight months, I have been suffering from weakness, lower back pain, muscle twitches. I have been masturbating for over 10 years and I have noticed I feel these symptoms more after I masturbate. I feel my legs are not strong enough, standing for a long tim...  Read Full >>


Dr. Alka
Ayurveda Specialist

Answer: Hello, Welcome to icliniq.com. I just read your query. See if all of your investigations are normal then it will not be a serious issue. However, if you are feeling all these symptoms due to masturbation then, first of all, try to control the excessive urge of masturbation. However, masturbation i...  Read Full

Popular

Popular

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.
Enter Your Health Query
You can upload files and images in the next step.

Fee:  

 


Disclaimer: All health Q&As published on this website is not intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek the advice from your physician or other qualified health-care providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.